# SDR CA001205007

- Difficulty date: June 25, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,981 hours
- Engine: Allsn 250C20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Nozzle
- Condition: Failed
- Location: 1st Stage
- Part time: 15,634 hours, 585 cycles
- Component: Turbine Assembl, Allsn, 6898734
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED REMOVAL OF THE COMPRESSOR ASSEMBLY, THE FIRST STAGE NOZZLE WAS VISUALLY INSPECTED AND OBSERVED THAT 4 VANES WERE CRACKED BEYOND MANUFACTURER'S LIMITS.  UNIT REPLACED.  (X)
